Theorems of large deviations for dependent random variables
Doklady Akademii Nauk, Tome 302 (1988) no. 6, pp. 1323-1326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_6_a9,
author = {V. A. Statulyavichus and D. A. Yakimavichyus},
title = {Theorems of large deviations for dependent random variables},
journal = {Doklady Akademii Nauk},
pages = {1323--1326},
year = {1988},
volume = {302},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_6_a9/}
}
V. A. Statulyavichus; D. A. Yakimavichyus. Theorems of large deviations for dependent random variables. Doklady Akademii Nauk, Tome 302 (1988) no. 6, pp. 1323-1326. http://geodesic.mathdoc.fr/item/DAN_1988_302_6_a9/